Piotr Biler
Piotr Biler
Instytut Matematyczny, Uniwersytet Wrocławski
Verified email at math.uni.wroc.pl
TitleCited byYear
Local and global solvability of some parabolic systems modelling chemotaxis
P Biler
Advances in Mathematical Sciences and Applications 8, 715-743, 1998
3091998
Fractal burgers equations
P Biler, T Funaki, WA Woyczynski
Journal of differential equations 148 (1), 9-46, 1998
2461998
The Debye system: existence and large time behavior of solutions
P Biler, W Hebisch, T Nadzieja
Nonlinear Analysis: Theory, Methods & Applications 23 (9), 1189-1209, 1994
2311994
Existence and nonexistence of solutions for a model of gravitational interaction of particles, I
P Biler, T Nadzieja
Colloquium Mathematicae 66 (2), 319-334, 1993
1561993
Long time behavior of solutions to Nernst-Planck and Debye-HŘckel drift-diffusion systems
P Biler, J Dolbeault
Annales Henri PoincarÚ 1 (3), 461-472, 2000
1342000
Global solutions to some parabolic-elliptic systems of chemotaxis
P Biler
Advances in Mathematical Sciences and Applications 9, 347-359, 1999
1221999
Existence and nonexistence of solutions for a model of gravitational interaction of particles, III
P Biler
Colloquium mathematicae 68 (2), 229-239, 1995
1201995
Critical nonlinearity exponent and self-similar asymptotics for LÚvy conservation laws
P Biler, G Karch, WA Woyczyński
Annales de l'IHP Analyse non linÚaire 18 (5), 613-637, 2001
1172001
The 8π‐problem for radially symmetric solutions of a chemotaxis model in the plane
P Biler, G Karch, P Laurenšot, T Nadzieja
Mathematical methods in the applied sciences 29 (13), 1563-1583, 2006
1132006
Existence and nonexistence of solutions for a model of gravitational interaction of particles, II
P Biler, D Hilhorst, T Nadzieja
Colloquium Mathematicum 67, 297-308, 1994
981994
Global and exploding solutions for nonlocal quadratic evolution problems
P Biler, WA Woyczynski
SIAM Journal on Applied Mathematics 59 (3), 845-869, 1998
941998
Asymptotic behaviour in time of solutions to some equations generalizing the Korteweg-de Vries-Burges equation
P Biler
Bulletin of the Polish academy of sciences. Mathematics 32 (5-6), 275-282, 1984
871984
Large mass self-similar solutions of the parabolic–parabolic Keller–Segel model of chemotaxis
P Biler, L Corrias, J Dolbeault
Journal of mathematical biology 63 (1), 1-32, 2011
85*2011
Nonlinear diffusion of dislocation density and self-similar solutions
P Biler, G Karch, R Monneau
arXiv preprint arXiv:0812.4979, 2008
782008
Remark on the decay for damped string and beam equations
P Biler
Nonlinear Analysis: Theory, Methods & Applications 10 (9), 839-842, 1986
761986
Blowup of solutions to generalized Keller–Segel model
P Biler, G Karch
Journal of Evolution equations 10 (2), 247-262, 2010
742010
The Cauchy problem and self-similar solutions for a nonlinear parabolic equation
P Biler
Studia Mathematica 114, 181-205, 1995
741995
Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions
P Biler
Differential and Integral Equations 5 (4), 891-901, 1992
711992
Asymptotics for conservation laws involving LÚvy diffusion generators
P Biler, G Karch, WA Woyczyński
Studia Mathematica 148, 171-192, 2001
702001
Asymptotics for multifractal conservation laws
P Biler
Studia Mathematica 135, 231-252, 1999
681999
The system can't perform the operation now. Try again later.
Articles 1–20